# SDR DXTA200803284

- Difficulty date: September 22, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Faulty
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON PILOTS SIDE HAS NO PRESSURE GOES TO FLOOR WITH NO BRAKING AUTHORITY.
